On a Problem Concerning Two Integer Sequences

S.L.G. Choi

Commentarii mathematici Helvetici (1974)

  • Volume: 49, page 534-542
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Choi, S.L.G.. "On a Problem Concerning Two Integer Sequences." Commentarii mathematici Helvetici 49 (1974): 534-542. <http://eudml.org/doc/139600>.

author = {Choi, S.L.G.},
journal = {Commentarii mathematici Helvetici},
pages = {534-542},
title = {On a Problem Concerning Two Integer Sequences},
url = {http://eudml.org/doc/139600},
volume = {49},
year = {1974},

AU - Choi, S.L.G.
TI - On a Problem Concerning Two Integer Sequences
JO - Commentarii mathematici Helvetici
PY - 1974
VL - 49
SP - 534
EP - 542
UR - http://eudml.org/doc/139600
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.